Geometry & Topology

Symmetric products and subgroup lattices

Markus Hausmann

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/gt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let G be a finite group. We show that the rational equivariant homotopy groups of symmetric products of the G –equivariant sphere spectrum are naturally isomorphic to the rational homology groups of certain subcomplexes of the subgroup lattice of  G .

Article information

Source
Geom. Topol., Volume 22, Number 3 (2018), 1547-1591.

Dates
Received: 27 July 2016
Revised: 4 June 2017
Accepted: 14 July 2017
First available in Project Euclid: 31 March 2018

Permanent link to this document
https://projecteuclid.org/euclid.gt/1522461623

Digital Object Identifier
doi:10.2140/gt.2018.22.1547

Mathematical Reviews number (MathSciNet)
MR3780441

Zentralblatt MATH identifier
06864263

Subjects
Primary: 55P42: Stable homotopy theory, spectra 55P62: Rational homotopy theory 55P91: Equivariant homotopy theory [See also 19L47]

Keywords
symmetric products of spheres global equivariant homotopy theory subgroup lattices

Citation

Hausmann, Markus. Symmetric products and subgroup lattices. Geom. Topol. 22 (2018), no. 3, 1547--1591. doi:10.2140/gt.2018.22.1547. https://projecteuclid.org/euclid.gt/1522461623


Export citation

References

  • G Arone, A branching rule for partition complexes, preprint (2015)
  • G Z Arone, D L B Brantner, The action of Young subgroups on the partition complex, preprint (2018)
  • G Z Arone, W G Dwyer, Partition complexes, Tits buildings and symmetric products, Proc. London Math. Soc. 82 (2001) 229–256
  • J P C Greenlees, J P May, Generalized Tate cohomology, Mem. Amer. Math. Soc. 543, Amer. Math. Soc., Providence, RI (1995)
  • M A Hill, M J Hopkins, D C Ravenel, On the nonexistence of elements of Kervaire invariant one, Ann. of Math. 184 (2016) 1–262
  • P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, Amer. Math. Soc., Providence, RI (2003)
  • C Kratzer, J Thévenaz, Type d'homotopie des treillis et treillis des sous-groupes d'un groupe fini, Comment. Math. Helv. 60 (1985) 85–106
  • N J Kuhn, A Kahn–Priddy sequence and a conjecture of G W Whitehead, Math. Proc. Cambridge Philos. Soc. 92 (1982) 467–483
  • K Lesh, A filtration of spectra arising from families of subgroups of symmetric groups, Trans. Amer. Math. Soc. 352 (2000) 3211–3237
  • M A Mandell, J P May, Equivariant orthogonal spectra and $S$–modules, Mem. Amer. Math. Soc. 755, Amer. Math. Soc., Providence, RI (2002)
  • M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441–512
  • M Nakaoka, Cohomology mod $p$ of symmetric products of spheres, J. Inst. Polytech. Osaka City Univ. Ser. A 9 (1958) 1–18
  • P F dos Santos, A note on the equivariant Dold–Thom theorem, J. Pure Appl. Algebra 183 (2003) 299–312
  • S Schwede, Equivariant properties of symmetric products, J. Amer. Math. Soc. 30 (2017) 673–711
  • S Schwede, Global homotopy theory, book project, v0.53 (2017) To appear in New Mathematical Monographs, Cambridge Univ. Press Available at \setbox0\makeatletter\@url http://www.math.uni-bonn.de/people/schwede/global.pdf {\unhbox0
  • S Schwede, B Shipley, Stable model categories are categories of modules, Topology 42 (2003) 103–153
  • L Solomon, The Steinberg character of a finite group with $BN$–pair, from “Theory of finite groups” (R Brauer, C-H Sah, editors), Benjamin, New York (1969) 213–221
  • A Strøm, The homotopy category is a homotopy category, Arch. Math. (Basel) 23 (1972) 435–441
  • J Thévenaz, The top homology of the lattice of subgroups of a soluble group, Discrete Math. 55 (1985) 291–303
  • C Wimmer, Rational global homotopy theory and geometric fixed points, PhD thesis, Universität Bonn (2017) Available at \setbox0\makeatletter\@url http://www.math.uni-bonn.de/people/grk1150/DISS/dissertation-wimmer.pdf {\unhbox0